DJay New Here

Discussion in 'Introduce Yourself' started by DJay, Sep 10, 2015.

tinnitus forum
    1. DJay
      Alienated

      DJay Member

      Location:
      US
      Tinnitus Since:
      10/2012
      I was on 400-->200-->100mg/day Tramadol then quit, but only for 8-10 weeks for a broken rib. Big mistake.

      I woke to horrible tinnitus one night after stopping. Three sounds, two in left ear (car horn and grinding) and high pitch tone in the right. That was in Oct 2012. Now it has settled to one high pitch tone in both ears, or middle of head, depending on how it is when I wake up, it stays that way for the day.

      I was debilitaed in the beginning. It is becoming managable the lower it goes. But man, this is taking too long. I have lost everything just trying to live through it. I lurked here for over a year and finally decided to post.
       
    2. svg1204

      svg1204 Member

      Location:
      Dallas
      Tinnitus Since:
      09/04/2015
      Cause of Tinnitus:
      Headphones maybe?not sure really.
      welcome, just keep in mind there is hope lots of new treatments and possible cures coming in the next couple of years for what i've been able to read, i just got my T last Friday looks like from wax in ears or high blood pressure, your not alone and we are here for you.
       
    3. DJay
      Alienated

      DJay Member

      Location:
      US
      Tinnitus Since:
      10/2012
      Thanks for the response and hope. Here's to hanging in there! I really hope something good happens soon.
       
    4. Karlos007

      Karlos007 Member

      Location:
      UK
      Tinnitus Since:
      2 weeks
      Cause of Tinnitus:
      Loud music
      I had an episode of T 15 year's ago. Used to hang around with friends very loud sound systems... Did realise the damage that could be done. It went away after a while and would surface for a minute or so every 8/9 months. After recently recent exposure to noise it's returned. This time it's constant 24/7. I'm very aware of it. I have used otex the last few days.... But the funny thing is that the information you get with otex says you will get a ringing in your ears.. But doesn't say for how long or if the side effect is permanent... Can't seem to motivate myself to do aanythin with this constant ringing :(
       

Share This Page

Loading...
Similar Threads
  1. Kevin West
    Replies:
    2
    Views:
    133
  2. Juan Fichtl
    Replies:
    1
    Views:
    329
  3. sponda
    Replies:
    8
    Views:
    462
  4. klein
    Replies:
    5
    Views:
    493
  5. Blair
    Replies:
    2
    Views:
    667
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.